68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Back pain

6 REPLIES 6
Guest user
Not applicable

Re: Back pain

Thanks everyone,
Yes have had the WBC injection the day after the first chemo. The pain is right at the bottom of my spine. I will have a look for that website on google and also mention it to my team when I see them next, just in case!
Thanks for the advice- I was worrying and thinking it was secondaries related, even though my scan had shown clear 4 weeks earlier!
Take care all,
Sallyann XX

RoadRunner
Member

Re: Back pain

I had the most dreadful back pains after my first tax. I took a combination of paracetamol and diclofenac which sorted the problem

Guest user
Not applicable

Re: Back pain

Hi

I'm not having the neulasta jabs but do experience back pain just under the shoulders blades on both sides. The onc thought it was muscle related and told me to take a paracetomol (I'm rather paranoid about putting more drugs in my body so opted for a hot water bottle). The pain goes towards to the end of the second week but it is quite uncomfortable to lie on my back.

mareex

elinda45
Member

Re: Back pain

Hi there

I had terrible back pain during chemo last year. I had back problems before but this felt different. I don't think it was just the neulasta jabs although they didn't help. I was also less mobile during chemo due to feeling dizzy so this probably excerbated things too. I also experienced terrible headaches so I was on a lot of painkillers mainly codeine based. I was worried about that but my GP and Oncologist said to take them to get me through the treatment which I did. It's hard to believe the body can cope with so much!

Mention it to the team when you next see them.
Elinda

Guest user
Not applicable

Re: Back pain

I had muscle/bone pains which got worse on tax and after the neulasta jabs. Also, muscle/bonevaches can be part of menopausal symptoms. If you are still worried and they don't subside, have a chat with your medical team. Good Luck!

sandra4
Member

Re: Back pain

Hi Sallyann
Are you having the granocyte injections for the wbc? these cause back pain, but my onc also told me chemo causes back pain.
I do the excercises from the mayoclinic website, seems good to me!!
might be worth a try, perhaps a chat to your bcn would be helpful
Good Luck
Sandra
xxx

ps, tried to put the website in but it wouldn't come up, so if you type in mayoclinic then type back excercise for 15 mins a day, hopefully you will get it up!!

Guest user
Not applicable

Back pain

Hi all
Just a quickie to see if anyone can shed light on this. I had my first dose of chemo a week last Tuesday and apart from sicklyness and bad heads have not been too bad but today have started with horrid stabbing pains in my lower back. These are dreadful and make me shift about in my seat and I can't sit still. I really don't want to take painkillers (feel like my body's in enough drugs already) so just wondered if anyone had some posture tips or exercises that may help and wether this is normal on chemo or should I ask for investigations?
Thanks
Sallyann XX